# SDR QXEA200600501

- Difficulty date: January 30, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT WING UPPER TRAILING EDGE, INBOARD AND OUTBOARD OF MULTI FUNCTION SPOILERS, HAS BROKEN AND LOOSE FASTENERS.  REPAIRED IAW CRJ700/900 SRM 51-42-06-001-001-A01.
